A class of quasicontractive semigroups acting on Hardy and Dirichlet space

Avicou, C, Chalendar, I and Partington, JR (2015) A class of quasicontractive semigroups acting on Hardy and Dirichlet space. Journal of Evolution Equations, 15 (3). 647 - 665. ISSN 1424-3199

Abstract

Metadata

Authors/Creators:
  • Avicou, C
  • Chalendar, I
  • Partington, JR
Copyright, Publisher and Additional Information: © 2015 Springer Basel. This is an author produced version of a paper published in Journal of Evolution Equations. The final publication is available at Springer via http://dx.doi.org/10.1007/s00028-015-0276-4
Keywords: Strongly continuous semigroup; Hardy space; Dirichlet space; Quasicontractive semigroup; Composition operators
Dates:
  • Published: September 2015
  • Accepted: 20 February 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 02 Sep 2015 10:40
Last Modified: 27 Oct 2016 01:40
Published Version: http://dx.doi.org/10.1007/s00028-015-0276-4
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s00028-015-0276-4

Share / Export

Statistics